Permuting tri-$f$-derivations in lattices
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 13-21
https://doi.org/10.4134/CKMS.2011.26.1.13
Published online March 1, 2011
Hasret Yazarli and Mehmet Ali \"Ozt\"urk
Cumhuriyet University, Adiyaman University
Abstract : The aim of this paper is to introduce the notion of permuting tri-$f$ -derivations in lattices and to study some properties of permuting tri-$f$-derivations.
Keywords : lattice, derivation, permuting tri-derivation, permuting tri-$f$-derivation
MSC numbers : 06B35, 06B99, 16D30, 16S99, 16Y99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd